Alert archive / Kansas / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 145, NWS Wichita, KS

June 27, 2013Ellsworth County, Rice County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Jun 27, 2013, 4:19 PM CDT for Ellsworth County, Rice County, Kansas. It was in force for 56 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 27, 2013, 4:19 PM CDT (21:19 UTC)
Expired
Jun 27, 2013, 5:15 PM CDT
In force
56 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Ellsworth County, KS, Rice County, KS

The radar

The Wichita radar (KICT), 117 km from the middle of the area, began a volume at 21:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 27, 4:41 PM CDTHAIL 1W Bushton, KS
Jun 27, 5:11 PM CDTTSTM WND GST 707 W Marquette, KS3 TO 4 INCH LIMBS DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 22 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 27, 2:29 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 9.3 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2013-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2230 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2013-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -38 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2230 J/kg
Mixed-layer CIN
-276 J/kg
Mixed-layer LCL
2091 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
-38 m²/s²
0-3 km storm-relative helicity
45 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

996 
WUUS53 KICT 272119
SVRICT
KSC053-159-272215-
/O.NEW.KICT.SV.W.0145.130627T2119Z-130627T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
419 PM CDT THU JUN 27 2013

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN ELLSWORTH COUNTY IN CENTRAL KANSAS...
  RICE COUNTY IN CENTRAL KANSAS...

* UNTIL 515 PM CDT

* AT 415 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HOLYROOD...
  AND MOVING SOUTHEAST AT 15 MPH.

  HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
           WIND DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  HOLYROOD...BUSHTON...LORRAINE...CHASE...RAYMOND...KANOPOLIS STATE
  PARK...GENESEO...LYONS...LITTLE RIVER...SILICA AND FREDERICK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 3856 9848 3869 9848 3869 9793 3827 9792
      3826 9793 3826 9848 3856 9849
TIME...MOT...LOC 2119Z 307DEG 15KT 3857 9847

HAIL...1.50IN
WIND...60MPH

$$

KLEINSASSER
3 follow-up statements
957 
WWUS53 KICT 272131
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
431 PM CDT THU JUN 27 2013

KSC053-159-272215-
/O.CON.KICT.SV.W.0145.000000T0000Z-130627T2215Z/
RICE KS-ELLSWORTH KS-
431 PM CDT THU JUN 27 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
ELLSWORTH AND RICE COUNTIES UNTIL 515 PM CDT...

AT 426 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED JUST SOUTHWEST OF  
HOLYROOD...AND MOVING SOUTHEAST AT 15 MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
BUSHTON...LORRAINE...KANOPOLIS STATE PARK...GENESEO...CHASE...
LYONS...RAYMOND...LITTLE RIVER...FREDERICK AND SILICA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 3856 9848 3869 9848 3869 9793 3827 9792
      3826 9793 3826 9848 3856 9849
TIME...MOT...LOC 2131Z 315DEG 15KT 3854 9845

HAIL...1.50IN
WIND...60MPH

$$

DARMOFAL
911 
WWUS53 KICT 272143
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
443 PM CDT THU JUN 27 2013

KSC053-159-272215-
/O.CON.KICT.SV.W.0145.000000T0000Z-130627T2215Z/
RICE KS-ELLSWORTH KS-
443 PM CDT THU JUN 27 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
ELLSWORTH AND RICE COUNTIES UNTIL 515 PM CDT...

AT 442 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BUSHTON...AND
MOVING SOUTHEAST AT 15 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
KANOPOLIS STATE PARK...GENESEO...CHASE...LYONS...RAYMOND...LITTLE
RIVER...FREDERICK AND SILICA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 3856 9848 3869 9848 3869 9793 3827 9792
      3826 9793 3826 9848 3856 9849
TIME...MOT...LOC 2143Z 315DEG 15KT 3850 9840

HAIL...1.75IN
WIND...60MPH

$$

DARMOFAL
527 
WWUS53 KICT 272200
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
500 PM CDT THU JUN 27 2013

KSC053-159-272215-
/O.CON.KICT.SV.W.0145.000000T0000Z-130627T2215Z/
RICE KS-ELLSWORTH KS-
500 PM CDT THU JUN 27 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
ELLSWORTH AND RICE COUNTIES UNTIL 515 PM CDT...

AT 458 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED JUST SOUTHEAST 
OF BUSHTON...AND MOVING SOUTHEAST AT 15 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
KANOPOLIS STATE PARK...GENESEO...CHASE...LYONS...RAYMOND...LITTLE
RIVER AND SILICA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 3856 9848 3869 9848 3869 9793 3827 9792
      3826 9793 3826 9848 3856 9849
TIME...MOT...LOC 2200Z 315DEG 15KT 3845 9834

HAIL...1.00IN
WIND...60MPH

$$

DARMOFAL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 1:51 PM CDT, 2 hours 28 minutes earlier.

Area forecast discussion, Jun 27, 1:51 PM CDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
151 PM CDT THU JUN 27 2013

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 151 PM CDT THU JUN 27 2013

STRONG TO EXTREME INSTABILITY WILL RESIDE AHEAD OF THE
SYNOPTIC COLD FRONT AND MESO/OUTFLOW BOUNDARIES WHICH WILL
DRIFT SOUTH ACROSS THE FORECAST AREA THIS EVENING. THE MOST
INTENSE ACTIVITY WILL BE DIURNALLY DRIVEN WITH IMPACT DURING
THE LATE AFTERNOON THROUGH MID-EVENING. THE IMPETUS INTO THE
LATE EVENING AND OVERNIGHT WILL HINGE ON POTENTIAL COLD POOL
AND MESOSCALE OUTFLOWS...WHICH COULD DRIVE MOST OF THE
CONVECTION SOUTHEAST OF THE AREA. WILL CONTINUE TO HIGHLIGHT
THE ELEVATED SEVERE RISK FOR VERY LARGE HAIL AND DESTRUCTIVE
WINDS GUSTS IN THE HAZARDOUS WEATHER OUTLOOK.

THE SIGNIFICANT COOLING TREND IS STILL ON TRACK AS WE GO
THROUGH THE WEEKEND...WITH A MEAN NORTHERLY FLOW REGIME
BETWEEN THE AMPLIFIED WESTERN CONUS RIDGE AND EASTERN TROF.
LITTLE CHANGE TO THE GOING TEMPERATURE TRENDS...SHOWING BELOW
CLIMO TEMPERATURES BY SUNDAY.

DARMOFAL

.LONG TERM...(MONDAY THROUGH THURSDAY)
ISSUED AT 151 PM CDT THU JUN 27 2013

TEMPERATURES ARE EXPECTED TO REMAIN BELOW CLIMO THROUGH MUCH
OF NEXT WEEK AS THE EASTERN CONUS UPPER TROF RETROGRADES WEST
ACROSS THE MIDWEST AND PORTION OF THE PLAINS. THIS MAY ALSO
LEAD TO MODEST CHANCES FOR CONVECTION BY MID-WEEK.

DARMOFAL

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON)
ISSUED AT 1245 PM CDT THU JUN 27 2013

THE MAIN AVIATION FORECAST CONCERNS ARE THE THUNDERSTORM CHANCES
THIS AFTERNOON AND EVENING AT ALL TERMINALS.

UNTIL CONVECTION DEVELOPS...TERMINALS WILL REMAIN VFR WITH
RELATIVELY LIGHT SOUTHERLY WINDS. AS THE SURFACE LOW BEGINS TO
MOVE SOUTHEAST...CONVECTION WILL BEGIN TO DEVELOP AND IT IS
EXPECTED TO FORM NORTHEAST OF KRSL AND MOVE SOUTHEAST ACROSS ALL
TERMINALS. CURRENT THINKING IS TIMING WILL BEGIN AT 20-21Z FOR
KRSL AND MOVE SOUTHEAST TO KCNU BY 00Z FOR MAIN LINE. THERE MAYBE
SOME GIVE AND TAKE WITH THAT TIMING...BUT THE LATEST HIGH
RESOLUTION GUIDANCE...HRRR/RAP HAVE BEEN CONSISTENT FOR THE LAST
FEW RUNS WITH THAT TIMING.

DURING THE CONVECTION HEAVY THUNDERSTORMS ARE POSSIBLE WITH LARGE HAIL
AND STRONG WINDS. GUSTS OF 60MPH OR GREATER ARE POSSIBLE. HEAVY
RAIN WILL CAUSE VISIBILITIES TO BE REDUCED AND CEILINGS TO DROP.
HAVE INCLUDED A TEMP GROUP FOR MODERATE THUNDERSTORMS DROPPING
INTO MVFR...BUT COULD SEE IFR TO LIFR CONDITIONS IN THE HEAVIEST
OF STORMS...AT LEAST BRIEFLY.

AFTER THE STORMS PASS...BEHIND THE COLD FRONT WINDS WILL BE NORTH
TO NORTHEASTERLY WITH VFR CONDITIONS EXPECTED.

BILLINGS

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    72  94  66  89 /  50  10  10  10
HUTCHINSON      70  94  65  88 /  50   0  10  10
NEWTON          70  93  64  87 /  50  10  10  10
ELDORADO        70  93  63  87 /  60  10  10  10
WINFIELD-KWLD   73  94  65  90 /  50  10  10  10
RUSSELL         68  95  63  88 /  20   0  10  10
GREAT BEND      68  95  63  88 /  30   0  10  10
SALINA          69  94  65  88 /  40   0  10  10
MCPHERSON       69  94  64  88 /  50   0  10  10
COFFEYVILLE     74  93  66  88 /  60  20  10   0
CHANUTE         71  92  63  86 /  60  10  10  10
IOLA            71  91  63  86 /  60  10  10  10
PARSONS-KPPF    73  92  64  88 /  60  20  10   0

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 8 PM CDT THIS EVENING FOR KSZ032-033-047>053-
067>072-082-083-091>096-098>100.

&&
Hazardous weather outlook, Jun 27, 2:30 PM CDT, 1 hour 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
230 PM CDT THU JUN 27 2013

KSZ032-033-047>053-067>072-082-083-091>096-098>100-281930-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
230 PM CDT THU JUN 27 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SEVERE THUNDERSTORMS WITH THE POTENTIAL FOR VERY LARGE HAIL TO
TENNIS BALL SIZE AND DAMAGING WINDS TO 80 MPH ARE POSSIBLE FROM
LATE THIS AFTERNOON THROUGH THE EVENING. THE RISK FOR SEVERE
WEATHER IS EXPECTED TO DIMINISH BY MIDNIGHT...THOUGH A FEW STRONG
STORMS WILL REMAIN POSSIBLE ACROSS SOUTH CENTRAL AND SOUTHEAST
KANSAS OVERNIGHT.

DANGEROUS HEAT WILL CONTINUE ACROSS THE AREA UNTIL EARLY THIS
EVENING...WITH HEAT INDICES RANGING FROM 105 TO 112 DEGREES.
PLEASE REFER TO THE HEAT ADVISORY STATEMENT FOR DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A FEW THUNDERSTORMS MAY LINGER OVER THE SOUTHEAST CORNER OF KANSAS
EARLY FRIDAY MORNING. HOWEVER SEVERE WEATHER IS NOT ANTICIPATED.

COOLER WEATHER WILL SETTLE IN ACROSS THE REGION OVER THE WEEKEND
AND CONTINUE INTO NEXT WEEK. THERE WILL BE A CHANCE FOR SOME
THUNDERSTORMS AGAIN BY TUESDAY NIGHT AND WEDNESDAY. WHILE THE
SEVERE RISK IS LOW...A COUPLE OF STRONG STORMS WILL BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS POSSIBLE ACROSS THE ENTIRE AREA
FROM LATE THIS AFTERNOON THROUGH THE EVENING.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

KED/JMB/ES

In the hours before

Local storm report, Jun 27, 3:55 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
355 PM CDT THU JUN 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0354 PM     NON-TSTM WND GST 4 NW ASH GROVE          39.21N 98.40W
06/27/2013  E65 MPH          LINCOLN            KS   EMERGENCY MNGR

&&

SGS
Local storm report, Jun 27, 3:57 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WICHITA KS
357 PM CDT THU JUN 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0354 PM     TSTM WND GST     4 NW ASH GROVE          39.21N 98.40W
06/27/2013  E65.00 MPH       LINCOLN            KS   EMERGENCY MNGR

&&

SGS
Local storm report, Jun 27, 4:07 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
407 PM CDT THU JUN 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0404 PM     HAIL             4 N ASH GROVE           39.23N 98.35W
06/27/2013  E1.00 INCH       MITCHELL           KS   EMERGENCY MNGR

&&

SGS
Special weather statement, Jun 27, 4:11 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
411 PM CDT THU JUN 27 2013

KSZ032-272145-
RUSSELL-
411 PM CDT THU JUN 27 2013

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR FAR NORTHERN AND FAR SOUTHERN RUSSELL COUNTY...

AT 407 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR LURAY...OR 16 MILES NORTH OF RUSSELL...AND
MOVING SOUTHEAST AT 25 MPH. ANOTHER STRONG THUNDERSTORM WAS LOCATED
SOUTH OF DORRANCE OVER FAR SOUTHEAST RUSSELL COUNTY...ALSO MOVING
SOUTHEAST.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH
THESE STORMS.

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

&&

LAT...LON 3913 9903 3913 9848 3870 9849 3870 9904
TIME...MOT...LOC 2110Z 301DEG 20KT 3910 9873

KLEINSASSER
Local storm report, Jun 27, 4:13 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
413 PM CDT THU JUN 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     TSTM WND GST     N SYLVAN GROVE          39.01N 98.39W
06/27/2013  E60.00 MPH       LINCOLN            KS   EMERGENCY MNGR

            PEA SIZE HAIL WAS ALSO REPORTED

&&

SGS
Local storm report, Jun 27, 4:15 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
415 PM CDT THU JUN 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     TSTM WND GST     SYLVAN GROVE            39.01N 98.39W
06/27/2013  E70 MPH          LINCOLN            KS   EMERGENCY MNGR

&&

SGS

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 3:46 PM CDTSevere Thunderstorm WarningICTLincoln59 min
Jun 27, 3:54 PM CDTSpecial Weather StatementICTRussell36 min
Jun 27, 4:06 PM CDTSevere Thunderstorm WarningICTBarton54 min
Jun 27, 4:11 PM CDTSpecial Weather StatementICTRussell34 min
Jun 27, 4:27 PM CDTSevere Thunderstorm WarningICTEllsworth, Lincoln63 min
Jun 27, 4:31 PM CDTSpecial Weather StatementICTRussell29 min
Jun 27, 4:53 PM CDTSevere Thunderstorm WarningICTSaline67 min
Jun 27, 4:57 PM CDTSevere Thunderstorm WarningICTBarton63 min
Jun 27, 5:00 PM CDTSpecial Weather StatementICTRussell30 min
Jun 27, 5:14 PM CDTSevere Thunderstorm WarningICTEllsworth, Lincoln, McPherson, Rice, Saline61 min
Jun 27, 5:30 PM CDTSevere Thunderstorm WarningICTMcPherson45 min
Jun 27, 5:39 PM CDTAreal Flood WarningICTBarton4 hr
Jun 27, 5:46 PM CDTSevere Thunderstorm WarningICTReno44 min
Jun 27, 5:53 PM CDTSevere Thunderstorm WarningICTHarvey, McPherson, Reno52 min
Jun 27, 6:03 PM CDTSevere Thunderstorm WarningICTKingman42 min
Jun 27, 6:16 PM CDTSevere Thunderstorm WarningICTButler, Harper, Harvey, Kingman, Marion, Reno and 2 more59 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.